# SDR 2007FA0000001

- Difficulty date: January 2, 2007
- Submitted: January 2, 2007
- Operation: General aviation
- Aircraft: N155AV
- Make and model: Beech B200
- Aircraft serial: BB1216
- Aircraft time: 8,298 hours
- Engine: Pwa PT6A42
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 10092004115
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED PHASE INSPECTION P/N 100-920041-15 ALUMINUM MAIN FUEL LINE WAS FOUND CHAFED IN THE LT MAIN LANDING GEAR WHEEL WELL WHERE IT ENTERS INTO THE BACK OF THE WING. THE EDGES OF THE HOLE THAT THE LINE PASSES THROUGH WAS PROTECTED WITH PLASTIC ANTI CHAFE MATERIAL THAT WE CALL TANK TRACKS, OR RAILROAD TRACK, AND HAS A PN MS21266-1N.  THIS ANTI CHAFE MATERIAL WAS INSTALLED AT THE FACTORY. THIS ANTI CHAFE MATERIAL CAUSED P/N 100-920041-15 ALUMINUM MAIN FUEL LINE TO BE CHAFED ALMOST THROUGH ITS .030 INCH SIDEWALL THICKNESS.  THERE ARE OTHER AC THAT HAVE CHAFED FUEL LINES DUE TO THE CLOSE TOLERANCE OF THE FUEL LINES PASSING THROUGH THE STRUCTURE IN THE MAIN LANDING GEAR WHEEL AREA.
